# SDR MASA2018010312883

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 28,390 hours, 21,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN WITH A  BURNING ODOR.
